Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 481425, 4 pages
http://dx.doi.org/10.1155/2014/481425
Research Article

Basicity of the System of Exponents with a Linear Phase in Sobolev Weight Space

Institute of Mathematics and Mechanics of NAS of Azerbaijan, B. Vahabzade Street 9, 1141 Baku, Azerbaijan

Received 28 May 2014; Accepted 12 August 2014; Published 1 September 2014

Academic Editor: Bruce A. Watson

Copyright © 2014 Togrul Muradov and Valid Salmanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In the present paper a criterion for basicity of exponential system with linear phase is obtained in Sobolev weight space .